MAUDE Adverse Event Report: CYNOSURE LLC ICON

CYNOSURE LLC ICON
Model Number 105-2500-000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/13/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient experienced disfigurement and skin wounds after a treatment was performed with icon max g handpiece.Site has not seen or been in contact with the patient since the last treatment on (b)(6) 2020 and have received litigation papers.
 
Additional Manufacturer Narrative
The device history record confirms that the product passed and met all requirements before releasing.Additional patient information was requested, but none was provided despite multiple requests from cynosure.If additional relevant data becomes available, a follow up report will be submitted.Cynosure is reporting this event out of an abundance of caution and based on the information received stating that the patient experienced adverse effects.

Brand Name
ICON
Common Device Name
ICON
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
5 carlisle road
westford, MA 01886
MDR Report Key12860082
Report Number1222993-2021-00045
Device Sequence Number4608978
Product Code GEX
UDI-Device Identifier00841494100018
UDI-Public(01)00841494100018(11)180529
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K142376
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number105-2500-000
Device Catalogue Number105-2500-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Initial Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age36 YR
Patient SexFemale